ResearcherID Thomson Reuters  

Zalinescu, Constantin
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: B-7287-2011
URL: http://www.researcherid.com/rid/B-7287-2011
Subject: Mathematics
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Mathematics
Role:
My URLs: http://www.math.uaic.ro/~zalinesc/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  9  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: ON UNIFORMLY CONVEX-FUNCTIONS
 Author(s): ZALINESCU, C
 Source: Journal of Mathematical Analysis and Applications Volume: 95 Issue: 2 Pages: 344-374 Published: 1983
 Times Cited: 107
added
30-Mar-11
2.  Title: On the vectorial Ekeland's variational principle and minimal points in product spaces
 Author(s): Gopfert, A; Tammer, C; Zalinescu, C
 Source: Nonlinear Analysis-Theory Methods & Applications Volume: 39 Issue: 7 Pages: 909-922 Published: MAR 2000
 Times Cited: 73
added
30-Mar-11
3.  Title: FENCHEL DUALITY, FITZPATRICK FUNCTIONS AND MAXIMAL MONOTONICITY
 Author(s): Simons, S.; Zalinescu, C.
 Source: Journal of Nonlinear and Convex Analysis Volume: 6 Issue: 1 Pages: 1-22 Published: 2005
 Times Cited: 70
added
15-Mar-15
4.  Title: SET CONVERGENCES - AN ATTEMPT OF CLASSIFICATION
 Author(s): SONNTAG, Y; ZALINESCU, C
 Source: Transactions of the American Mathematical Society Volume: 340 Issue: 1 Pages: 199-226 Published: NOV 1993
 Times Cited: 40
added
30-Mar-11
5.  Title: On uniform convexity, total convexity and convergence of the proximal point and outer Bregman projection algorithms in Banach spaces
 Author(s): Butnariu, D; Iusem, AN; Zalinescu, C
 Source: Journal of Convex Analysis Volume: 10 Issue: 1 Pages: 35-61 Published: 2003
 Times Cited: 36
added
30-Mar-11
6.  Title: Some problems about the representation of monotone operators by convex functions
 Author(s): Penot, JP; Zalinescu, C
 Source: Anziam Journal Volume: 47 Pages: 1-20 Published: JUL 2005
 Times Cited: 35
added
30-Mar-11
7.  Title: GENERALIZATION OF THE FARKAS LEMMA AND APPLICATIONS TO CONVEX PROGRAMMING
 Author(s): ZALINESCU, C
 Source: Journal of Mathematical Analysis and Applications Volume: 66 Issue: 3 Pages: 651-678 Published: 1978
 Times Cited: 35
added
30-Mar-11
8.  Title: SUBDIFFERENTIAL CALCULUS RULES IN CONVEX ANALYSIS: A UNIFYING APPROACH VIA POINTWISE SUPREMUM FUNCTIONS
 Author(s): Hantoute, A; Lopez, MA; Zalinescu, C
 Source: Siam Journal on Optimization Volume: 19 Issue: 2 Pages: 863-882 Published: 2008
 Times Cited: 33
 DOI: 10.1137/070700413
added
30-Mar-11
9.  Title: Conditioning and upper-Lipschitz inverse subdifferentials in nonsmooth optimization problems
 Author(s): Cornejo, O; Jourani, A; Zalinescu, C
 Source: Journal of Optimization Theory and Applications Volume: 95 Issue: 1 Pages: 127-148 Published: 1997
 Times Cited: 32
added
30-Mar-11
10.  Title: A new proof for Rockafellar's characterization of maximal monotone operators
 Author(s): Simons, S; Zalinescu, C
 Source: Proceedings of the American Mathematical Society Volume: 132 Issue: 10 Pages: 2969-2972 Published: 2004
 Times Cited: 31
added
30-Mar-11
publication(s)  
First Page Previous Page Page   of  9  Go Next Page Last Page
  Sort by:    Results per page: